Macular Infarction following Intravitreal Clindamycin Injection : A Case Report.
Аннотация
PURPOSE: To report a case of Toxoplasma retinochoroiditis that was complicated by macular infarction following intravitreal clindamycin injection.
METHODS
A 32-year-old otherwise healthy woman with the diagnosis of reactivation of Toxoplasma retinochoroiditis in her right eye, underwent intravitreal clindamycin injection. Shortly after injection, the visual acuity deteriorated, and the fundus examination revealed an extensive area of macular necrosis accompanied by vascular occlusion.
RESULTS
The patient was observed. Unfortunately, the condition did not improve over time and resulted in a large area of retinal atrophy.
CONCLUSION
Macular infarction should be considered a rare but disastrous complication that can result in severe, irreversible visual loss.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.